MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TUBERCULIN SYRINGE WITH BD PRECISIONGLIDE DETACHABLE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD TUBERCULIN SYRINGE WITH BD PRECISIONGLIDE DETACHABLE NEEDLE; PISTON SYRINGE
Catalog Number 309623
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd precisionglide¿ detachable needle had separated from the bd¿ tuberculin syringe and remained inside the cap when removing it during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "consumer reported when she removes the cap from the needle, the needle and hub remains inside the cap.She uses the plyer to remove the needle.She uses twice a day, she has about 14 needle detached from the hub remained in the needle shield.".
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination, so we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD TUBERCULIN SYRINGE WITH BD PRECISIONGLIDE DETACHABLE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9315376
Report Number1213809-2019-01133
Device Sequence Number2407966
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public30382903096320
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2023
Device Catalogue Number309623
Device Lot Number8285569
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;